Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49416
Title: Existence of solutions of an integral equation of Chandrasekhar type in the theory of radiative transfer
Authors: Caballero, Josefa 
Mingarelli, Angeld B.
Sadarangani, Kishin 
UNESCO Clasification: 1202 Análisis y análisis funcional
120299 Otras (especificar)
120215 Ecuaciones integrales
Keywords: Banach algebra
Chandrasekhar H-functions
Chandrasekhar integral equation
Fixed point
Functional equation, et al
Issue Date: 2006
Journal: Electronic Journal of Differential Equations 
Abstract: We give an existence theorem for some functional-integral equations which includes many key integral and functional equations that arise in nonlinear analysis and its applications. In particular, we extend the class of characteristic functions appearing in Chandrasekhar's classical integral equation from astrophysics and retain existence of its solutions. Extensive use is made of measures of noncompactness and abstract fixed point theorems such as Darbo's theorem.
URI: http://hdl.handle.net/10553/49416
ISSN: 1072-6691
Source: Electronic Journal of Differential Equations [ISSN 1072-6691], v. 2006 (57), p. 1-11
Appears in Collections:Artículos
Thumbnail
pdf
Adobe PDF (189,64 kB)
Show full item record

SCOPUSTM   
Citations

32
checked on May 2, 2021

WEB OF SCIENCETM
Citations

2
checked on May 2, 2021

Page view(s)

14
checked on May 3, 2021

Download(s)

2
checked on May 3, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.